OSA's Digital Library

Journal of Optical Technology

Journal of Optical Technology

| SIMULTANEOUS RUSSIAN-ENGLISH PUBLICATION

  • Vol. 80, Iss. 3 — Mar. 1, 2013
  • pp: 135–141

Steady-state multiple dark spatial solitons in closed-circuit photovoltaic media

Y. H. Zhang, X. H. Hu, K. Q. Lu, B. Y. Liu, W. Y. Liu, and R. L. Guo  »View Author Affiliations


Journal of Optical Technology, Vol. 80, Issue 3, pp. 135-141 (2013)
http://dx.doi.org/10.1364/JOT.80.000135


View Full Text Article

Acrobat PDF (778 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We theoretically study the formation of the steady state multiple dark photovoltaic solitons in the closed-circuit photovoltaic photorefractive crystal. The results indicate that the formation of the multiple dark photovoltaic solitons in the closed-circuit photovoltaic crystal is dependent on the initial width of the dark notch at the entrance face of the crystal. The number of the solitons generated increases with the initial width of the dark notch. If the initial width of the dark notch is small, only a fundamental soliton or Y-junction soliton pair is generated. As the initial width of the dark notch is increased, the dark notch tends to split into an odd (or even) number of multiple dark photovoltaic solitons sequence, which realizes a progressive transition from a lower-order soliton to a higher-order solitons sequence. When the multiple solitons are generated, the separations between adjacent dark solitons become slightly smaller. The soliton pairs far away from the center have bigger width and less visibility and they move away from each other as they propagate in the photorefractive nonlinear crystal.

© 2013 Optical Society of America

OCIS Codes
(190.0190) Nonlinear optics : Nonlinear optics

History
Original Manuscript: December 20, 2012
Published: April 30, 2013

Citation
Y. H. Zhang, X. H. Hu, K. Q. Lu, B. Y. Liu, W. Y. Liu, and R. L. Guo, "Steady-state multiple dark spatial solitons in closed-circuit photovoltaic media," J. Opt. Technol. 80, 135-141 (2013)
http://www.opticsinfobase.org/jot/abstract.cfm?URI=jot-80-3-135

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited